# SDR SWAA2024090935542

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 5,945 hours, 3,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FL380 A SLIGHT BURNING SMELL BECAME PRESENT IN COCKPIT AND CABIN. SMELL QUICKLY BECAME VERY INTENSE IN CABIN AND COCKPIT. BOTH QRC AND QRH COMPLETED FOR SMOKE/FIRE OR FUMES. 02 MASKS CONT...DONNED SMELL DISSIPATED SHORTLY BEFORE LANDING AND DID NOT RETURN. NO VISIBLE SMOKE INDICATIONS WERE EVER PRESENT. NO 30DH - CH21/CH36<[01] PERFORMED IFIM TASK 21-00-00-810-830. REMOVED AND REPLACED L/H AND R/H RECIRCULATION AIR FILTERS PER AMM 21-25-01. OPS CHECK GOOD.;[02] PERFORMED IFIM TASK 21-00-00-810-830. REMOVED AND REPLACED L/H AND R/H RECIRCULATION AIR FILTERS PER AMM 21-25-01. OPS CHECK GOOD. C/W CONDITIONAL INSPECTION PER AMM 05-51-56; OKAY FOR SERVICE.
